On the property M conjecture for the Heisenberg Lie algebra

Phil Hanlon, Michelle L. Wachs

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We prove a fundamental case of a conjecture of the first author which expresses the homology of the extension of the Heisenberg Lie algebra by ℂ[t]/(tk+1) in terms of the homology of the Heisenberg Lie algebra itself. More specifically, we show that both the 0th and (k + 1)th x-graded components of homology of this extension of the three-dimensional Heisenberg Lie algebra have dimension 3k+1 by constructing a simple basis for cohomology.

Original languageEnglish (US)
Pages (from-to)219-231
Number of pages13
JournalJournal of Combinatorial Theory. Series A
Volume99
Issue number2
DOIs
StatePublished - Jan 1 2002

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On the property M conjecture for the Heisenberg Lie algebra'. Together they form a unique fingerprint.

  • Cite this